# SDR FDEA201109234092

- Difficulty date: September 23, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651627910
- Condition: Corroded
- Location: Bs 760-848
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT LBL 25 BETWEEN FRAME 760 AND 848.   FABRICATED SEAT TRACK IAW DRAWING 65-16279. INSTALLED NEW SEAT TRACK IAW SRM 51-30-2.
